Tokyo Journal of Mathematics

On Some Integral Invariants, Lefschetz Numbers and Induction Maps

Akito FUTAKI and Kenji TSUBOI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 11, Number 2 (1988), 289-302.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270133974

Digital Object Identifier
doi:10.3836/tjm/1270133974

Mathematical Reviews number (MathSciNet)
MR976564

Zentralblatt MATH identifier
0703.53057

Citation

FUTAKI, Akito; TSUBOI, Kenji. On Some Integral Invariants, Lefschetz Numbers and Induction Maps. Tokyo J. Math. 11 (1988), no. 2, 289--302. doi:10.3836/tjm/1270133974. https://projecteuclid.org/euclid.tjm/1270133974


Export citation